Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Prolonged bleeding. On femulen. Stopped medication. How long will it take to recover to normal state?

hi ive been on femulen for around 5 months , ive had quite a few break through bleeds whilst on this pill i was even tested for any infections after numerous pills didnt seem to agree with me. all came bk clear. ive been bleeding now for three weeks i decided on monday to stop the pill and allow my body to recover from any pill use. so bleeding a week whilst off the pill and two weeks prior. is this normal or should i be concerned
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After stopping the pills usually withdrawal bleeding occurs.
You may be having breakthrough bleeding prior to that.
Possibly this bleeding will subside soon and no need to worry.
If the bleeding continues for one more week, better to consult gynecologist once and take tablets to control the bleeding.
As you are having problems with pills, you can choose other alternatives like depo injections or intrauterine devices.
If you do not want to use hormones related methods, you can go for barrier method or natural methods.
Take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor